# SDR 20010502CW003

- Difficulty date: March 27, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N9874M
- Make and model: Cessna 207A
- Aircraft serial: 20700745
- Engine: Cont IO520*
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Part number: S10711
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOWING REPAIR FROM LANDING ACCIDENT, ON FIRST FLIGHT AFTER REPAIRS, PILOT REPORTED AIRSPEED APPEARED TO INDICATE 30 KNOTS LOW.  POST FLIGHT MAINTENANCE REVELED A CHAFE HOLE IN PITOT LINE IN LEFT WING AT A NOSE RIB.
